MAUDE Adverse Event Report: VYAIRE MEDICAL INC. ANES CIRCUIT, LIMBO, 108 IN, 2L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL INC. ANES CIRCUIT, LIMBO, 108 IN, 2L BAG; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, LIMBO, 108 IN, 2L BAG
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device is not been returned for evaluation, as it was contaminated.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : the sample is not available for return.
 
Event or Problem Description
It was reported to vyaire medical that the azfcx7xxx anes circuit, limbo, 108 in, 2l bag anesthesia breathing circuit developed a ¿major leak¿ after being in use for 1 hour.The circuit was replaced and there is no information regarding patient harm or injury associated with the reported event.

Brand Name
ANES CIRCUIT, LIMBO, 108 IN, 2L BAG
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali,21397
MX  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16640096
Report Number8030673-2023-00309
Device Sequence Number14964556
Product Code CAI
UDI-Device Identifier10190752123434
UDI-Public(01)10190752123434
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, LIMBO, 108 IN, 2L BAG
Device Catalogue NumberAZFCX7XXX
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown